, , ,

<<


 >>  ()
Pages:     | 1 |   ...   | 5 | 6 ||

.. , .. - 2004 2 ...

-- [ 7 ] --

85. Osipenko G.S. Morse Spectrum of Dynamical Systems and Symbolic Dynamics, Proceedings of 15th IMACS World Congress, v.1,1997, p.25-30.

86. Osipenko G.S. and Campbell S. Applied Symbolic Dynamics: Attractors and Filtrations, Discrete and Continuous Dynamical Systems, v.5, no.1-2(1999), p.43-60.

87. Osipenko G.S. Construction of Attractors and ltrations, Conley Index Theory, Banach Center Publications, Warszawa, v.47, 1999, p.173-197.

88. Osipenko G.S. Spectrum of a Dynamical System and Applied Symbolic Dynamics, Journal of Mathematical Analysis and Applications, v.252, no.2,2000, p.587-616.

89. Osipenko G. Symbolic Image, Hyperbolicity and Structural Stability, Journal of Dynamics and Dierential Equations, v.15, no.2-3, 2003, p.427-450.

90. Osipenko G., Matiyasevich D., Kobiakov S. Localization of invariant sets. Tools for Mathematical Modelling. Mathematical Research, v.10, ed. G.Osipenko. St. Petersburg, 2003, p.300.

Palis J. On the C 1 -stability conjecture, IHES Publ. Math., 66 (1988), p.211-215.

91.

92. Palis J. On Morse-Smale dynamical systems, Topology 8(1969), p.385-404.

Pilugin S.Yu. The Space of Dynamical Systems with C 0 Topology, Lecture Notes in Math., 1571, 93.

Springer-Verlag, N.Y., 1994.

94. Poincare H. Sur le probleme des trios corps et les equations de la dynamique, Acta Math. 13, 1890, p.1-271.

95. Pugh C. The closing lemma, Amer. J.Math., 84, no.4 (1967).

96. Robin J. A structural stability theorem, Annals of Math., v.94, no.3, p.447-493 (1971).

Robinson C. Structural stability of C 1 -dieomorphism, J. Di. Eq., v.22, no.1,1976, p.28-73.

97.

98. Sacker R. and Sell G. Existence of dichotomies and invariant splitting for linear dierential systems I-III, J. Di. Eq. v.15, no.3(1974), p.429-458, v.22, no.2(1976) p.476-522.

99. Sacker R. and Sell G. A spectral theory for linear dierential systems, J. Di. Eq., v. 27, no.

3(1978), p.320-358.

100. Salamon D. and Zehnder E. Flows on vector bundles and hyperbolic sets, Trans. AMS, v.306, no.2(1988), p.623-649.

101. Selgrade J. Isolated invariant sets for ows on vector bundles, Trans. AMS, v.203(1975), p.359-390.

102. Sell G. Nonautonomous dierential equations and topological dynamics, Trans. AMS, v. (1967), p.241-283.

103. Sharkovsky A.N. Structure theory of dierentiable dynamical systems and weak nonwandering points, Abh. Akad. Wiss. DDR. Abt. Math. Naturwiss. Techn., v.4 (1977), p.193-200.

104. Smale S. Dieomorphisms with many periodic points, in Dierential and Combinatorial Topology, Princeton Univ., 1965, p.63-80.

105. Smale S. Dierentiable dynamical systems, Bull. Amer. Math. Soc., 73, 1967.

106. Smale S. The -stability theorem, in Global Analysis, Proc. Symp. in Pure Math., v. XIV, AMS, 1970.

107. Shub M. Stabilite globale de systems denamiques, Asterisque, v. 56(1978), p.1-21.

108. Whitney H. Analytic Extensions of Dierentiable Functions Dened in Closed Sets, Trans.AMS 36(1934), p.63-89.



Pages:     | 1 |   ...   | 5 | 6 ||
 
 >>  ()





 
<<     |    
2013 www.libed.ru - -

, .
, , , , 1-2 .